# SDR GLBA96224

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UX
- Make and model: Beech 1900D
- Aircraft serial: UE96
- System (JASC): 3425 · Integrated Flight System
- Part: Dpu
- Part number: 6229682002
- Condition: Intermittent
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISN - CAPTAIN'S DPU FAILED ON TAKEOFF.  MAINTENANCE RERACKED DISPLAY PROCESSOR UNIT AND EVENTUALLY REPLACED THE UNIT.  (X)
